MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)
Model Number ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered low and out of range for a single reagent pack well.The operator recalibrated the affected reagent pack well, after which qc recovered in range.Patient results were not reported on this pack only quality control samples were run.When the remaining tests in the affected pack well were exhausted, the system automatically moved to the second well of the reagent pack and also into a new reagent pack.Qc shifted high based on the calibration coefficients from the previous calibration using the affected pack well for both the second well of the sample pack and the new pack, indicating the second well of the same pack was not contaminated.The operator recalibrated using the new reagent pack and obtained acceptable qc results.No issues with other reagent pack wells were observed.The cause of the event is a contaminated reagent pack well.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely low total bilirubin_2 (tbil_2) result was obtained on a patient sample on an atellica ch 930 analyzer using atellica ch total bilirubin_2 reagent.The discordant result was not reported to the physician(s).The sample was repeated for tbil_2 on an alternate atellica ch 930 analyzer also using total bilirubin_2 reagent, recovering higher.The higher result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low tbil_2 result.

Brand Name
ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)
Common Device Name
ATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
MDR Report Key12675137
Report Number2432235-2021-00261
Device Sequence Number4162068
Product Code JFM
UDI-Device Identifier00630414595818
UDI-Public00630414595818
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2022
Device Model NumberATELLICA CH TOTAL BILIRUBIN_2 (TBIL_2)
Device Catalogue Number11097531
Device Lot Number110094
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR